# SDR RAIA00803002

- Difficulty date: March 3, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 16,994 hours, 15,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7959 - ROC - OVERHEAD EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR TO THE AFFECTED LIGHT ASSEMBLY.  OPS CHECKED GOOD.
